# SDR CALA2008120301117

- Difficulty date: December 3, 2008
- Submitted: December 3, 2008
- Operation: Air carrier
- Aircraft: N26215
- Make and model: Boeing 737824
- Aircraft serial: 28775
- Aircraft time: 34,082 hours, 11,890 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Part serial: 55755
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L-1 DOOR BATTERY PACK FAILED TEST.  REMOVED AND REPLACED L-1 DOOR BATTERY PACK PER AMM 33-51-06, OPS CHECK GOOD.
